# SDR UALA2011081804399

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 68,993 hours, 25,883 cycles
- Engine: Pwa PW2037
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S AILERON CONTROL WHEEL BINDING.  RUBBING FELT,  LEFT TURNSIDE AT ABOUT HALF TRAVEL. REMOVED FORCE LIMITER ROD, NO HELP. LUBED UPPER AND LOWER QUADRANT BEARINGS RT SIDE, BINDING AND RUBBING FEELING NO LONGER THERE. REINSTALLED LIMITER ROD PER MM, OPS CHECKED NORMAL.
